# SDR SWAA042336

- Difficulty date: August 14, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 49,701 hours, 45,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R2 DOOR EVAC SLIDE FWD UPPER MOUNT BRACKET CRACKED.  REMOVED AND REPLACED FWD UPPER BRACKET PER MM.
